# SDR AALA20130604010

- Difficulty date: June 4, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N371AA
- Make and model: Boeing 767323
- Aircraft serial: 25198
- Aircraft time: 87,135 hours, 13,799 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 106144523
- Condition: Failed
- Location: Main Battery
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED MULTIPLE ELECTRICAL FAULTS AND MAIN BATTERY CHARGER MESSAGE.  EMERGENCY DECLARED FLIGHT RETURNED LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED MAIN BATTERY CHARGER AMD RELAY K102. SYS GROUND CHECK NORMAL OPERATION.
